MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W.L. GORE & ASSOCIATES GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Catalog Number H470045A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Exsanguination (1841)
Date of Event 10/31/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
Gore received medwatch # (b)(4) from fda reporting the following: the patient had a 3.75 hour hemodialysis treatment that was terminated at approximately 11:00am.Per the er admission summary, the patient was at home with his spouse, who had left the room.When she returned, the patient was found unresponsive and bleeding from his av graft.911 was called and the patient was transported to the er and admitted at 16:11 where iv fluids and 2 packed red blood cells (prbc) administered.The patient was intubated.He sustained a cardiopulmonary arrest (cpa) in the er.The hospital was in the process of transferring patient to another hospital after resuscitation.During transfer to the ambulance, the patient coded and subsequently expired.

Brand Name
GORE PROPATEN VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8103304
Report Number2017233-2018-00716
Device Sequence Number1203467
Product Code DSY
UDI-Device Identifier00733132605958
UDI-Public00733132605958
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Catalogue NumberH470045A
Device Lot Number5954962PP022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient Weight113